# SDR ASAA2023072344164

- Difficulty date: July 23, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 45,573 hours, 13,202 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LT ENGINE DRIVE LIGHT INTERMITTENT. GROUNDED - YES. (RESOLVED ON W/O: 1962955 TASKCARD: N/R-00001 ) RESISTANCE CKS FOR CHARGE PRESSURE SWITCH AT DP1206 PIN 5&6, NO DEFECTS NOTED REF FIM 24-11 TASK 804 & WDM 24-11-11. RAN ENGINE, VERIFIED DRIVE LT NORMAL OPS, NO HISTORY PAST 90 DAYS. MEL 24-3B CLEARED SEAMC ANDY NOTIFIED.
